Doctors Lounge - Neurology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Headaches
|cjay25 - Fri May 28, 2004 4:14 pm||
I have been having a lot of headaches this week. I have never had a problem with this before, headaches are not something I get often at all. I noticed when I do get the headaches it is because my heart rate is high. Whenever my heart rate goes up, I seem to get this pounding headach in the right side of my head. It's like I can feel my heart beat in my head. I have two guesses what this might be from but I'm not really sure. I have been taking the pills called NO2, they are kinda like enhancer pills for muscles, but they are suppose to have no sideeffects. The other is alcohol, I don't really drink at all durring the week, I drink twice a week, friday and saturday. I didn't think I could ever have a problem with alcohol and I don't think I do, I mean I don't crave it at all. But when I do drink it gets out of hand, I drink way to much. I don't know if this is a problem at all but I am cerious because these headaches are killin me.
|Dr. Tamer Fouad - Fri May 28, 2004 6:38 pm||
What is the brand name of the NO2 supplement you are using? Can you list the ingredients? The headache that accompanies a hangover is usually accompanied by nausea.
Almost any disease state can lead to headache. Are you exercising too much (more than usual)?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.